# SDR CA100614002

- Difficulty date: June 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 8,298 hours
- Engine: Pwa JT15D4
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Squat Switch
- Part number: 41EN496
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW HAD UNCOMMANDED DEPRESSURIZATION FOLLOWING REDUCTION OF POWER AT CRUISE.  PROBLEM FOUND TO BE LT SQUAT SWITCH POSITON NR 5 DID NOT CHANGE TO FLIGHT MODE.  SWITCH REPLACED.
